Uniqueness and Reconstruction of the Double Loop Graph

Sheng Yu GUAN, Chuan Fu YANG, Murat SAT

PDF(500 KB)
Acta Mathematica Sinica, Chinese Series ›› 2021, Vol. 64 ›› Issue (6) : 991-998. DOI: 10.12386/A20210082

Uniqueness and Reconstruction of the Double Loop Graph

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 64(6): 991-998 https://doi.org/10.12386/A20210082

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(500 KB)

Accesses

Citation

Detail

Sections
Recommended

/